PARANOX COLD

Raw Material:

Paracetamol, Chlorpheniramine maleate, Phenylephrine hydrochloride

Manufacturer:

Sanofi

Package:

30 tabs

  • SALE

Quantity Price per item Total Piece
$19.00   $19.00   $   
$18.00   $90   $0.00   
$17.00   $170   $0.00   
$15.00   $300   $0.00   

The active ingredient of the drug is Paracetamol, Chlorpheniramine maleate and Phenylephrine hydrochloride. PARANOX COLD Tablet has allergic symptoms and anti-congestion effects such as pain reliever, antipyretic, nasal discharge in the upper respiratory tract, sneezing, eye watering. It affects the heat regulation center in the brain, reduces fever and reduces pain; antihistamine effect on allergic symptoms in the upper respiratory tract caused by histamine, a natural chemical in the body; opens the upper respiratory tract, reducing the swelling of the mucosa in the nose and sinuses (nasal cavities). PARANOX COLD, watery eyes, itching, redness, edema, sneezing, nasal discharge, runny nose, nasal congestion, head, accompanied by upper respiratory acute infections such as colds, flu, colds, allergic colds, trachea inflammation, pharyngitis, sinusitis. It is used for pain relief, sore throat, muscle pain, cough, chills, fever and body discomfort. Its use is for children 12 years and older, youth and adults.

What to Know About PARANOX COLD Tablet:
It is not recommended to use this medicine if you are allergic to the active ingredient of the drug.
PARANOX COLD has allergic symptoms such as pain relief, antipyretic, nasal discharge in the upper respiratory tract, sneezing, eye irrigation and anti-congestion effects.
• If pain or fever does not decrease or new signs of discomfort appear within 3-5 days, stop using the medicine and consult a doctor.
• Do not use for more than 5 consecutive days. Long-term use should be avoided.
Do not use with other paracetamol-containing painkillers and antihistamines.
Do not use this medicine if you have severe liver or kidney failure.
If you have liver or kidney dysfunction or if you have asthma or any lung disease, high blood pressure, cardiovascular disease, epilepsy (epilepsy), thyroid disorder, diabetes, QT Syndrome, anemia (anemia), jaundice or eye pressure or alcohol if you are using or have urinary stiffness due to enlarged prostate; Tell your doctor about your condition before using this medicine. Its use may not be suitable for you.
If you have liver disease or alcohol dependence, do not use it without talking to your doctor.
If you have used any medication belonging to the group of MAO inhibitors (a group of drugs used to treat depression) in the past 14 days; Do not use this medicine. If you take a cough or cold medicine before the MAO inhibitor is completely cleared from your body, you may be exposed to life-threatening side effects.
Avoid drinking alcohol during your treatment. It can cause serious harm to your liver when taken with alcohol or alcoholic beverages.
• It should not be used in children under 12 years old.
Be careful in activities that require being vigorous and vigilant, such as driving or using machinery, as its use can cause dizziness and drowsiness.
Do not use during pregnancy and lactation without consulting your doctor. It passes into breast milk during breastfeeding and may harm the breastfed baby.
How to use PARANOX COLD Tablet:
You should use it just as your doctor prescribed this medicine. Always follow your doctor's instructions during the treatment. Improper use and non-instruction practices adversely affect the course of the disease.
Take each dose of the drug with a glass of water. It can be taken on an empty or full stomach.
Daily recommended dosage in children over 12 years old and adults: 1 tablet with an interval of 6 hours. Depending on the condition of the patient, 1 tablet can be used every 4 hours if the doctor deems it necessary.
It should not be used more than 6 tablets per day.
Possible Side Effects of the drug:
Immediately inform your doctor in case of abdominal pain, difficulty breathing, hives, swelling of the face, lips, tongue and throat.
Nausea, vomiting, gas and bloating in the stomach and intestines, abdominal pain, constipation, symptoms of upper respiratory tract disease, sleepiness, headache and dizziness are common side effects.
 

Pharmaceutical Active Agent: Paracetamol, Chlorpheniramine maleate, Phenylephrine hydrochloride
Pharmaceutical Brand Name: PARANOX COLD Tablet